I just started my Beastdrol/Trenazone cycle on dec 20th and i have a little problem...
I was getting ready to get it on with my girl and it took me a decent amount of time to get hard, but when it did it wasnt as hard as usual (trying to be as least graphic as possible) finally we started to get it going and it took me forever to climax, its not that bad but its almost like i was unmotivated to get it done.. thinking of adding some 1ad/4ad to the cycle to counteract this. thoughts? can't do injects at the time btw
That's generally what happens when you introduce exogenous androgens into your system. How far into it are you? And adding 1ad will make it worse.
Ok, 1 week in. Give it 5 more days and you will be totally shut down, not just suppressed. You can try a test booster, but I doubt it will help with that combo.
maybe some cialis would help?
Your prolactin levels are probably sky high. Not sure if trenazone can give your real "tren-dick" or not but that's likely what it is. There are a couple of research chemicals that have been proven very effective in lowering prolactin levels in mice.
DHT brotha. Get some androhard, stanodrol etc and watch your libido return and your soldier stand at attention. Every time I have used Superdrol I have lost my libido by like day 5.
...GMG760 Version 2.0 ... Back from the dead.
I'd throw in DHT, in running trenazone/hdrol/pstanz and high dosing the pstanz to combat tren sides
Trenazone and super, no shocker there. I ran transderm and it helped, what helped more was L-Dopa and some cialis.
If my direct and cynical approach bothers you, just ignore it. I'm just saying what you need to hear ;).